# SDR DALA201906113502

- Difficulty date: June 8, 2019
- Submitted: June 11, 2019
- Operation: Air carrier
- Aircraft: N6712B
- Make and model: Boeing 757232
- Aircraft serial: 30484
- Aircraft time: 62,892 hours, 23,191 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lever
- Condition: Binding
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR UNABLE TO ARM SLIDE. EXCERCISED ARM AND DISARM LEVER.
